# SDR A6WA201643877

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 31,423 hours, 30,433 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 80 KNOTS, RECEIVED MASTER WARNING & CONFIG TRIM AURAL MSG.  NOTICED AILERON TRIM FULL LT WING DOWN & RUDDER TRIM FULL NOSE RT.  FLAPS INDICATE DASHES.  RUDDER & AILERON TRIM WILL NOT MOVE.  NO OTHER MSGS NOTED.  RECEIVED FLAPS DEGRADED MSG AFTER SELECTING 0 DEGREES.  FLAP POSITION AND SELECTION MATCH BUT NOT INDICATION.
